# SDR S9BA20110001

- Difficulty date: January 5, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N288SA
- Make and model: Dhav DHC6300
- Aircraft serial: 389
- Aircraft time: 42,108 hours, 72,905 cycles
- Engine: Pwa PT6A27
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 73507217
- Condition: Failed
- Location: Lt Engine
- Part time: 1,195 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF, LT ENGINE SURGED AND WAS ONLY PRODUCING 24 TORQUE, ABORTED. UPON SHUTDOWN, UNABLE TO PULL LT PROP LEVER PAST FEATHER DETENT.  AND PROP SPINNER SITTING LOW. FOUND UPPER MOUNT FAILED. R & R MOUNT ASSEMBLY IAW MM 71-20.  INSPECTED ADJACENT MOUNTS, VERIFIED TORQUE AND OBSERVED SMOOTH MOVEMENTS OF ALL ENGINE CONTROLS.  NO FURTHER DEFECTS NOTED.  INSPECTED FLEET IAW WC 05-10, HARD LANDING, NO DEFECTS NOTED. (CLOSED)
